# SDR ASAA2023102545848

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,862 hours, 11,243 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ENG 2 LONG TIME FAULT MSG # 73-31162 THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
